# SDR SWAA2020100516221

- Difficulty date: September 5, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 967-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 967 TO BS 1006 AT LEVEL STR 17R AND RBL 51 AFT GALLEY AND LAV AND WL 208.1.  REPLACED INNER CHORD FLOOR STRUCTURE LOCATED BETWEEN BS 907 TO BS 1006 AT LEVEL STR 17R AND RBL 51 AND WL 208.1 AFT GALLEY, IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 147A8501 REV B.
